# SDR AALA202402122665

- Difficulty date: January 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Spigot
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT PYLON LOWER SPIGOT FITTING RECEPTACLE BETWEEN PYLON RIBS 4 AND 5. REPLACED SPIGOT FITTING PER SRM 54-51-12-300-001.
